On Conforming Finite Element Methods for the Inhomogeneous Stationary Navier-Stokes Equations.
Numerische Mathematik, Tome 42 (1983), pp. 173-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
inhomogeneous boundary data, stationary inhomogeneous Navier-Stokes equations, conforming finite element method, Optimal estimates for the error, convergence, iterative methods, stagnation point
@article{NUMA_1983__42_132870,
author = {M.D. Gunzburger and J.S. Peterson},
title = {On {Conforming} {Finite} {Element} {Methods} for the {Inhomogeneous} {Stationary} {Navier-Stokes} {Equations.}},
journal = {Numerische Mathematik},
pages = {173--194},
year = {1983},
volume = {42},
zbl = {0559.76026},
url = {http://geodesic.mathdoc.fr/item/NUMA_1983__42_132870/}
}
TY - JOUR AU - M.D. Gunzburger AU - J.S. Peterson TI - On Conforming Finite Element Methods for the Inhomogeneous Stationary Navier-Stokes Equations. JO - Numerische Mathematik PY - 1983 SP - 173 EP - 194 VL - 42 UR - http://geodesic.mathdoc.fr/item/NUMA_1983__42_132870/ ID - NUMA_1983__42_132870 ER -
M.D. Gunzburger; J.S. Peterson. On Conforming Finite Element Methods for the Inhomogeneous Stationary Navier-Stokes Equations.. Numerische Mathematik, Tome 42 (1983), pp. 173-194. http://geodesic.mathdoc.fr/item/NUMA_1983__42_132870/